Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differential equations and implicit functions in infinitely many variables


Author: William Leroy Hart
Journal: Trans. Amer. Math. Soc. 18 (1917), 125-160
MSC: Primary 34A35; Secondary 47A99, 47N20
DOI: https://doi.org/10.1090/S0002-9947-1917-1501065-X
MathSciNet review: 1501065
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A35, 47A99, 47N20

Retrieve articles in all journals with MSC: 34A35, 47A99, 47N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501065-X
Article copyright: © Copyright 1917 American Mathematical Society

American Mathematical Society